Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 22, Issue 2  


From the editor
6
On several problems of the analytic number theory in the creative work of G. I. Arkhipov and S. M. Voronin
V. N. Chubarikov, A. Ghiyasi
7
Regression differentiation and regression integration of finite series
S. M. Agayan, Sh. R. Bogoutdinov, M. N. Dobrovolskiy, O. V. Ivanchenko, D. A. Kamaev
27
Quasi-metrics on graphs
E. Deza, B. Mhanna
48
An algorithm for checking the existence of subquasigroups
A. V. Galatenko, A. E. Pankratiev, V. M. Staroverov
76
Lubin–Tate extensions and Carlitz module over a projective line: an explicit connection
N. V. Elizarov, S. V. Vostokov
90
On Gelfond-type problem for generalized Zeckendorf representations
A. A. Zhukova, A. V. Shutov
104
Localization of the indicator optimal exponent of the Ramsey–Kass–Koopmans problem tending to infinity of the power utility function
A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii
121
Jackson–Stechkin type inequalities and widths of classes of functions in the weighted Bergman space
M. R. Langarshoev
135
Paired discrete competition with a free route choice
E. V. Larkin, A. N. Privalov, Yu. I. Bogatyreva
145
Completion of the proof of Brunn's theorem by elementary means
F. M. Malyshev
160
Matrix of relative forest accessibility of the oriented path and the oriented cycle
B. Mhanna
183
Combinatorics on words, facrordynamics and normal forms
I. A. Reshetnikov
202
Arithmetic properties of direct product of $p$-adic fields elements, II
A. S. Samsonov
236
The subdirect irreducibility and the atoms of congruence lattices of algebras with one operator and the symmetric main operation
V. L. Usoltsev
257
On Rees closure in some classes of algebras with an operator
V. L. Usoltsev
271
On a linear Diophantine equation and its applications
A. P. Fot, N. N. Dobrovol'skii, I. Yu. Rebrova, N. M. Dobrovol'skii, A. S. Podolyan
288
Arithmetic properties of values at polyadic Liouville points of Euler-type series with polyadic Liouville parameter
V. G. Chirskii
304
Generalized Rauzy tilings and linear recurrence sequences
A. V. Shutov
313
Infinite linear and algebraic independence of values of $F$-series at polyadic Liouvillea points
E. Yu. Yudenkova
334

MEMORABLE DATE
Alexander Yuryevich Olshanskii (to the 75th anniversary)
K. K. Andreev, G. N. Arzhantseva, V. A. Artamonov, V. S. Atabekyan, I. N. Balaba, N. V. Bezverkhny, A. A. Vdovina, V. S. Guba, A. E. Guterman, G. S. Deryabina, N. M. Dobrovolsky, M. V. Zaicev, A. L. Kanunnikov, A. A. Klyachko, O. V. Kulikova, O. V. Markova, V. H. Mikaelyan, M. V. Milentyeva, A. E. Minasyan, K. V. Mikhailovsky, A. V. Mikhalev, A. E. Pankratiev, Yu. G. Prokhorov, Yu. S. Semenov, D. A. Timashev, V. N. Chubarikov, I. A. Chubarov, E. E. Shirshova
347
Yuri Filippovich Golovnev (to the 80th anniversary)
Yu. V. Bobylev, N. M. Dobrovol'skii, V. A. Panin, A. P. Plotnikov, I. Yu. Rebrova, D. A. Nurguleev, N. N. Dobrovol'skii
366

HISTORY OF MATHEMATICS AND APPLICATIONS
Computer science, Mathematics and Logic in the aspect of interdisciplinary and metasubject educational communication
M. M. Abdurazakov, O. Yu. Lyaginova, O. N. Tsvetkova
373
Mathematical optimization of the process of electrodispergation of the waste of the alloy of the residence permit
E. V. Ageeva, E. V. Ageev, O. V. Kuzovleva, A. E. Gvozdev
389
Computer simulation of the stimulation of electromagnetic vibrations of an open plasma resonator
Yu. V. Bobylev, T. G. Meshcheryakova, V. A. Panin
402
From the history of the concept of structural stability
R. R. Mukhin
417
History of powder metallurgy development and its application in modern technologies
A. N. Kubanova, A. E. Gvozdev
437
On the importance of mathematical calculations in the study of structure characteristics and the physical and mechanical properties of 30XGSA steel, smelted on a different charge
N. N. Sergeev, A. N. Sergeev, S. N. Kutepov, O. V. Kuzovleva, A. E. Gvozdev, D. S. Klement'yev
449
On the crater of an ejection formed by an explosion of two flat surface cord charges
S. L. Tolokonnikov, V. A. Maksimenko
472

BRIEF MESSAGE
Note on a theorem of Davenport
Ke Gong
484
On exremality of affine image of topological product of some varieties
I. Sh. Jabbarov, L. G. Ismailova
490
Restrictions on the values of the consumption function in the Ramsey — Kass — Koopmans economic growth model in the case of a stationary saving function
A. I. Kozko, L. M. Luzhina, A. Yu. Popov, V. G. Chirskii
501
Symmetries of Einstein–Weyl manifolds with boundary
R. Mohseni
510
Arithmetic properties of the values some hypergeometric $F$-series
A. Kh. Munos Vaskes
519
One application on hypergeometic series and values of $g$-adic functions algebraic independence investigation methods
A. S. Samsonov
528
Values of hypergeometric $F$-series at polyadic Liouvillea points
E. Yu. Yudenkova
536
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021